MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; TRAY,BONE MARROW,W/DISP 4" NEEDLE

CENTURION MEDICAL PRODUCTS; TRAY,BONE MARROW,W/DISP 4" NEEDLE
Catalog Number DYNJTS0214
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility.The needle, 11g, 4.000" broke apart in a patient while performing a bone marrow collection.The provider had to find and use forceps to remove the needle.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility.The needle, 11g, 4.000" broke apart in a patient while performing a bone marrow collection.The provider had to find and use forceps to remove the needle.

Common Device Name
TRAY,BONE MARROW,W/DISP 4" NEEDLE
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397 ,
MX  21397,
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21313120
Report Number3004519921-2025-00003
Device Sequence Number8076237
Product Code LRO
UDI-Device Identifier10653160375937
UDI-Public10653160375937
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2025
Device Catalogue NumberDYNJTS0214
Device Lot Number2024092690
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown